Zur Theorie der orthogonalen Determinanten

E. Netto Giessen

TBD mathscidoc:1701.33300

Acta Mathematica, 19, (1), 105-114, 1895.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:59 uploaded by actaadmin ] [ 83 downloads ] [ 0 comments ]
@inproceedings{e.1895zur,
  title={Zur Theorie der orthogonalen Determinanten},
  author={E. Netto},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202959307163009},
  booktitle={Acta Mathematica},
  volume={19},
  number={1},
  pages={105-114},
  year={1895},
}
E. Netto. Zur Theorie der orthogonalen Determinanten. 1895. Vol. 19. In Acta Mathematica. pp.105-114. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202959307163009.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved